Filtrations of cohomology modules for Chevalley groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 4, p. 495-528
@article{ASENS_1983_4_16_4_495_0,
     author = {Andersen, Henning Haahr},
     title = {Filtrations of cohomology modules for Chevalley groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 16},
     number = {4},
     year = {1983},
     pages = {495-528},
     doi = {10.24033/asens.1458},
     mrnumber = {740588},
     zbl = {0545.20030},
     mrnumber = {85k:20128},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1983_4_16_4_495_0}
}
Andersen, Henning Haahr. Filtrations of cohomology modules for Chevalley groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 4, pp. 495-528. doi : 10.24033/asens.1458. http://www.numdam.org/item/ASENS_1983_4_16_4_495_0/

[1] H. H. Andersen, The Strong Linkage Principle (J. Reine Angew. Math., Vol. 315, 1980, pp. 53-59). | MR 81b:14006 | Zbl 0439.20026

[2] H. H. Andersen, On the Structure of Weyl Modules (Math. Z., Vol. 170, 1980, pp. 1-14). | MR 82e:20051 | Zbl 0403.20026

[3] H. H. Andersen, The Frobenius Morphism on the Cohomology of Homogeneous Vector Bundles on G/B (Ann. of Math., Vol. 112, 1980, pp. 113-121). | MR 81i:14009 | Zbl 0421.20016

[4] H. H. Andersen, On the structure of the Cohomology of Line Bundles on G/B (J. Alg., Vol. 71, 1981, pp. 245-258). | MR 83a:14016 | Zbl 0497.22020

[5] H. H. Andersen, An Inversion Formula for the Kazhdan-Lusztig Polynomials for Affine Weyl Groups [Adv. in Math. (to appear)]. | Zbl 0598.20044

[6] R. Bott, Homogeneous Vector Bundles (Ann. of Math., Vol. 66, 1957, pp. 203-248). | MR 19,681d | Zbl 0094.35701

[7] E. Cline, B. Parshall and L. Scott, Cohomology Hyperalgebras and Representations (J. Alg., Vol. 63, 1980, pp. 98-123). | MR 81k:20060 | Zbl 0434.20024

[8] E. Cline, B. Parshall, L. Scott and W. Van Der Kallen, Rational and Generic Cohomology (Invent. Math., Vol. 39, 1977, pp. 143-163). | MR 55 #12737 | Zbl 0336.20036

[9] M. Demazure, A Very Simple Proof of Bott's Theorem (Invent. Math., Vol. 33, 1976, pp. 271-272). | MR 54 #2670 | Zbl 0383.14017

[10] O. Gabber and A. Joseph, Towards the Kazhdan-Lusztig Conjecture (Ann. Sc. École Norm. Sup., Vol. 14, 1981, pp. 261-302). | Numdam | MR 83e:17009 | Zbl 0476.17005

[11] H. Hasse, Number Theory, Grundlehren der Math. W., 1980, Springer Verlag. | MR 81c:12001b | Zbl 0423.12002

[12] J. E. Humphreys, Cohomology of G/B in Characteristic p [Adv. in Math. (to appear)]. | Zbl 0612.20023

[13] J. C. Jantzen, Darstellungen Halbeinfacher Gruppen und Kontravariante Formen (J. Reine Angew. Math., Vol. 290, 1977, pp. 117-141). | MR 55 #5758 | Zbl 0342.20022

[14] J. C. Jantzen, Weyl Modules for Groups of Lie Type, in Finite Simple Groups II, pp. 291-300, London, Academic Press, 1980. | Zbl 0472.20016

[15] J. C. Jantzen, Moduln mit Einem Höchsten Gewicht, SLN 750, Berlin-Heidelberg-New York, 1979. | MR 81m:17011 | Zbl 0426.17001

[16] G. Kempf, Linear Systems on Homogeneous Spaces (Ann. Math., Vol. 103, 1976, pp. 557-591). | MR 53 #13229 | Zbl 0327.14016

[17] G. Lustig, Some Problems in the Representation Theory of Finite Chevalley Groups (Proc. Symp. Pure Math., Vol. 37, 1980, pp. 313-317). | MR 82i:20014 | Zbl 0453.20005

[18] J.-P. Serre, Groupe de Grothendieck des schémas en groupes réductifs déployés (Publ. Math. I.H.E.S., Vol. 34, 1968, pp. 37-52). | Numdam | MR 38 #159 | Zbl 0195.50802